Allergic to Halovar??

  1. Allergic to Halovar??


    I'm 23, currently 218lbs and 6'1". I have been working out for about 4 years with a steady routine and diet. I heard a lot of good things about Halovar and decided to give it a try. I started 2 weeks ago taking 50mg ED along with Organ Shield and yesterday broke out with a rash along my neck and various spots on my abdomen and legs. I noticed this after my dose. I have taken two more does since then with the same rash developing about 30 min after. This morning I only took the halovar thinking it could be the organ shield because I have never heard of an allergy to halovar but as I am typing this......I'm itching.

    I am going to stop taking it and start my PCT but I'm interested to hear if anybody has head of an allergic reaction to Halovar. I am bummed because I spent the money on the cycle an now can't use it. I have no known allergies to any meds.

    Is there another product that is mild like Halovar that someone would recomend to try next?


  2. Quote Originally Posted by Bobeder9 View Post
    I'm 23, currently 218lbs and 6'1". I have been working out for about 4 years with a steady routine and diet. I heard a lot of good things about Halovar and decided to give it a try. I started 2 weeks ago taking 50mg ED along with Organ Shield and yesterday broke out with a rash along my neck and various spots on my abdomen and legs. I noticed this after my dose. I have taken two more does since then with the same rash developing about 30 min after. This morning I only took the halovar thinking it could be the organ shield because I have never heard of an allergy to halovar but as I am typing this......I'm itching.

    I am going to stop taking it and start my PCT but I'm interested to hear if anybody has head of an allergic reaction to Halovar. I am bummed because I spent the money on the cycle an now can't use it. I have no known allergies to any meds.

    Is there another product that is mild like Halovar that someone would recomend to try next?
    I have heard of allergies to almost every compound. If you can get your hands on Bold, that would be my recommendation.

  3. Or Epistane.

    Sorry to hear that man But ya all compounds can cause some allergic reactions
    •   
       


  4. Better stop taking it first and consult with a doctor. All body does not react
    with the same supplement intake.

  5. yeh I stopped taking it. I will try something else later down the road I guess. I wish I knew if it was something in Halovar or the halodrol compound. I would like to try a halodrol cycle but im kind of questioning it now.

  6. Quote Originally Posted by Bobeder9 View Post
    yeh I stopped taking it. I will try something else later down the road I guess. I wish I knew if it was something in Halovar or the halodrol compound. I would like to try a halodrol cycle but im kind of questioning it now.
    Could the problem be from the InSLinsified blend?

    Just saying.
  

  
 

Similar Forum Threads

  1. Allergic to WHEY, help!
    By bbastudent in forum Bulking
    Replies: 38
    Last Post: 03-29-2011, 12:41 AM
  2. Allergic Reaction
    By SoCo4Fun in forum Supplements
    Replies: 11
    Last Post: 07-31-2008, 01:21 PM
  3. I am NOT allergic to HCG, right?
    By UrBrainOnHRT in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 05-21-2007, 07:30 PM
  4. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 10:53 PM
Log in
Log in